Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

The amount of blood sugar may be high or low, which is more dangerous ?

The amount of blood sugar may be high or low.which is more dangerous? essential knowledge
Asked On : Mon, 14 Dec 2009
Answers:  3 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
both are dangerous , . low suger is more dangerous than high . pt dies within no time if suger goes down below critical level .
Answered: Fri, 6 May 2011
I find this answer helpful
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
both are dangerous , . low suger is more dangerous than high . pt dies within no time if suger goes down below critical level .
Answered: Fri, 6 May 2011
I find this answer helpful
  Anonymous's Response

Both are dangerous and low sugars are mor dangerous in short term and high blood sugars are dangerous on long term with their complications to the varioius tissues of the body. Low blood sugar is called hypoglycemia and high blood sugar is called hypergylcemia.

Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor